MAUDE Adverse Event Report: MICRO THERAPEUTICS, INC. DBA EV3 CONCERTO PGLA HLX; DEVICE, EMBOLIZATION, VASCULAR

MICRO THERAPEUTICS, INC. DBA EV3 CONCERTO PGLA HLX; DEVICE, EMBOLIZATION, VASCULAR
Model Number PV-18-40-3D
Medical Device Problem Code Separation Failure (2547)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/09/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Medtronic received a report that the 18x40 became stuck and bunched/damaged in the middle of the microcatheter.It was noted that th e catheter was damaged in the proximal end.A second coil 20x50 was used which would not detach manually.3 detachment attempts were made with the instant detacher, and only one instant detacher was used.The patient was undergoing treatment of an unruptured, saccular splenic aneurysm with a max diameter of 25mm.The patient's blood flow was normal and vessel tortuosity was moderate.The devices were prepared as indicated per the ifu.There were no related patient symptoms.

Brand Name
CONCERTO PGLA HLX
Common Device Name
DEVICE, EMBOLIZATION, VASCULAR
Manufacturer (Section D)
MICRO THERAPEUTICS, INC. DBA EV3
9775 toledo way
irvine CA 92618
MDR Report Key11144581
Report Number2029214-2021-00035
Device Sequence Number14382546
Product Code KRD
UDI-Device Identifier00847536033863
UDI-Public00847536033863
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K090046
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/10/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/17/2023
Device Model NumberPV-18-40-3D
Device Catalogue NumberPV-18-40-3D
Device Lot NumberB010754
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/12/2020
Initial Report FDA Received Date01/10/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1